Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chronic depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   My wife ,42 yrs, is suffering from depression for the last six months. We had gone to .... in May and consulted a psychiatrist there.He prescribed shicalm'H'- 1/2 tab in the morning and 1/2 tab in the a'noon and S-zelato plus- 1 tab at night for three weeks. After three weeks on review he prescribed etirest additionally to be taken 1/2 tab in the morning and 1/2 tab in the a'noon.The medicines have been continued for a month now since 24 May. For the last two days she is having several bouts of crying displaying lack of confidence and helplessness.What is to be done?                                                                  
Doctor :   Hello.
User :   Hello
Doctor :   Let me read your query.
Doctor :   These could be the side effect of the medication.
Doctor :   You have to report back to your treating doctor.
Doctor :   The doctor might want consider any change in dose of the medication or might want to change to other medication.
User :   Our doctor is in kolkata and we are residing at nagpur. Could we consult some one at nagpur? Any suggestions from you?
Doctor :   Give me a minute.?
User :   We are in residing in civil line... -0000
Doctor :   0712-0000, 0712-0000
Doctor :   0712-0000
User :   Thank you.
Doctor :   Is there any thing else i can help you with?
User :   No thanks.
Doctor :   Thanks for consulting healthcaremagic.
Doctor :   Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor